Alert archive / Maine / Wind Advisories in 2018

Wind Advisory 12, NWS Gray, ME

November 13, 201811 counties in Maine; 10 counties in New Hampshire

NWS Gray, ME issued this wind advisory at Nov 13, 2018, 3:02 PM EST for 11 counties in Maine; 10 counties in New Hampshire. It took effect at Nov 13, 2018, 8:00 PM EST. It was in force for 77 min.

The area

The counties it named.

The facts

Issued
Nov 13, 2018, 3:02 PM EST (20:02 UTC)
In effect from
Nov 13, 2018, 8:00 PM EST
Expired
Nov 13, 2018, 9:17 PM EST
In force
77 min
Issued by
NWS Gray, ME
All 21 counties

Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Cheshire County, NH, Coos County, NH, Grafton County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 39 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2018-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2018-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
415 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
827 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WWUS71 KGYX 132002
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
302 PM EST Tue Nov 13 2018

...Strong gusty northwest winds tonight and Wednesday...

.A strong northwest flow of very cold air will develop this
evening and continue through Wednesday. Highest wind gusts will be
over the higher terrain.

MEZ007>009-012>014-018>028-NHZ001>015-140415-
/O.NEW.KGYX.WI.Y.0012.181114T0100Z-181115T0000Z/
Northern Oxford-Northern Franklin-Central Somerset-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-Sullivan-
Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, 
Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, 
New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, 
Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, 
Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, 
Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, 
Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, 
Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, 
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, 
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, 
Old Orchard Beach, Kittery, Portland, Cape Elizabeth, 
South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, 
Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, 
Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, 
Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, 
Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, 
Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, 
Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway,
Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, 
Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, 
Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, 
Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport,
Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, 
Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, 
Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, 
Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, 
Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, 
Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, 
North Hampton, Seabrook, Amherst, Milford, Mont Vernon, 
Goffstown, Peterborough, Sharon, and Weare
302 PM EST Tue Nov 13 2018

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST
WEDNESDAY...

The National Weather Service in Gray has issued a Wind Advisory,
which is in effect from 8 PM this evening to 7 PM EST Wednesday.

* Winds...Northwest 15 to 25 mph with gusts up to 55 mph.

* Timing...tonight through Wednesday.

* Impacts...Downed tree limbs may result in scattered power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
1 follow-up statement
584 
WWUS71 KGYX 140217
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
917 PM EST Tue Nov 13 2018

MEZ007>009-012>014-018>028-NHZ001>015-141030-
/O.CAN.KGYX.WI.Y.0012.000000T0000Z-181115T0000Z/
/O.NEW.KGYX.WI.Y.0013.181114T1000Z-181115T0000Z/
Northern Oxford-Northern Franklin-Central Somerset-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-Sullivan-
Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, 
Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, 
New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, 
Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, 
Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, 
Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, 
Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, 
Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, 
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, 
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, 
Old Orchard Beach, Kittery, Portland, Cape Elizabeth, 
South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, 
Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, 
Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, 
Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, 
Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, 
Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, 
Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway,
Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, 
Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, 
Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, 
Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport,
Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, 
Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, 
Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, 
Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, 
Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, 
Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, 
North Hampton, Seabrook, Amherst, Milford, Mont Vernon, 
Goffstown, Peterborough, Sharon, and Weare
917 PM EST Tue Nov 13 2018

...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY...

The National Weather Service in Gray has issued a Wind Advisory,
which is in effect from 5 AM to 7 PM EST Wednesday.

* Winds...West 10 to 20 mph with gusts up to 45 mph.

* Timing...Wednesday.

* Impacts...Downed tree limbs may result in scattered power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Nov 13, 9:47 AM EST, 5 hours 15 minutes earlier.

Area forecast discussion, Nov 13, 9:47 AM EST, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Gray ME
947 AM EST Tue Nov 13 2018

.SYNOPSIS...
Low pressure will track up the East Coast and bring snow and
rain to New Hampshire and Maine today. While many areas may
start as snow, expect much of the coastal plain and southern New
Hampshire to change to rain while more significant snow
accumulations are limited to northern areas. As the low moves
off to the northeast it will pull in some much colder air on a
strong northwesterly wind tonight and Wednesday. This cold air
will stick around through Thursday with the next Nor'easter
arriving on Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
940 am Update: WAA aloft continues to push the rain/snow line
north. Radar showing the area of nice bright banding (corr
coef) continueing a northward advance into the mountains.
Current fcst has this changeover handled rather well with only
some minor tweaks as sfc temps still trending a few degs colder
than fcst. Rain and QPF fcst for central and southern areas
looks good for the rest of this event today.  No sig changes
needed at this time.

700 AM Update... Rain/snow line continues to make slow
northward progress early this morning...currently pushing into
the foothills of Maine and New Hampshire. To the north...heavy
wet snow continues to fall with most areas reporting 1 to 2
inches.

Expect low level cold air to gradually be scoured out through
the morning in the foothills with snow going over to sleet and
gradually mixing with rain by early afternoon. Have adjusted
pops/wx temp/td grids based on latest radar trends and surface
obs but no major changes planned to current forecast.

Prev disc...
Low pressure moving up the mid Atlantic coast has spread a
variety of precipitation across most of the forecast area early
this morning. After a brief mix...precipitation has gone over to
rain across southern New Hampshire and coastal and southern
interior Maine where around an inch of QPF is expected through
late afternoon.

Farther north a mix of sleet and snow showing up
in surface obs in the foothills of New Hampshire and western
Maine where winter weather advisories are in effect. Expect this
precipitation to mix with rain or go over to all rain later this
morning into this afternoon.

In the mountains... light snow is falling and expect this
activity to pick up later this morning as better dynamics push
northward. Still looking for 6 inches or more...especially over
the higher terrain. Snow may mix with sleet or rain later this
afternoon in the northern Connecticut Valley but the remainder
of our northern zones should remain in the form of snow. Looking
for steady or slowly rising temperatures today with highs
topping out in the mid to upper 30s north and lower to mid 40s
south.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Precipitation will quickly wind down by late this afternoon or
early evening but may persist in far northern zones into the
evening as upslope flow kicks in behind departing low pressure.
Northwest winds will increase across the region later tonight as
low pressure continues to intensify as it pulls away to the
northeast. Looking for clearing skies overnight downwind of the
mountains. Lows by Wednesday morning will range from the mid
teens to lower 20s north and will range through the 20s south.

Wednesday will be very cold and blustery with northwest winds
gusting to 40 to 45 mph. Will be holding off on wind advisories
for now but will likely be needed throughout the forecast area.
Despite partly to mostly sunny skies in southern zones highs
will barely get above freezing. Even colder readings will be
found in the north with highs only in the mid teens to mid
20s...very close to overnight lows.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Very cold night expected Wednesday into Thursday morning with
high pressure shifting over the region, continued CAA on gusty
NW winds and a fresh snow pack all support extremely chilly
overnight lows on the order of single digits north to teens
south. However, haven't gone as low as theoretically possible as
winds still in the 5-10 mph range due to the high being
displaced slightly to the northwest and some lingering clouds
across the mountains. Winds will be coming down, so despite the
cold a wind advisory will not be needed. Thursday temperatures
rebound some into the 20s and 30s.

High pressure shifts offshore Thursday night a southern stream
short wave moving through the southeastern states allows a
cyclone to deepen near the Delmarva Peninsula. This system will
eject towards the Gulf of Maine, staying inside the 40N/70W
benchmark. Models are in better agreement as to the track of
this system with the latest runs, which keep it south of Nova
Scotia as it shifts east Friday night.

Precipitation should start late Thursday night and spread
across the entire region by daybreak Friday. The low will be
well enough offshore so that p-type will be mainly snow
everywhere, with perhaps some rain along the coast later in the
day as the low makes its closest approach. This is likely the
first multi-inch snow event for many areas with amounts in the
advisory range possible across much of the area.

The system quickly exits northeast into the maritimes by later
Friday night with clearing in its wake with weak high pressure
moving in for Sat. What snow falls will melt for much of the
area Saturday as temperatures rise into the mid 30s north to
lower/ mid 40s south. Some lingering snow showers expected in
the mountains during this time.

A weak system will send another cold front into the area early
in the weekend, primarily creating more nuisance snowfall for
the mountains. Yet another reinforcing weak cold front arrives
for Monday into Tuesday bringing some light showers. High
pressure builds in thereafter. Sunday through Tuesday
temperatures will moderate some during the daytime with highs in
the mid 20s to mid 30s.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Short Term...MVFR/IFR ceilings and vsby today....improving to
VFR late. VFR tonight with areas of MVFR ceilings and vsby in
mountains snow showers. VFR Wednesday.

Long Term...Strong gusty NW winds to 40+ kts possible through
Wednesday night with winds subsiding late. VFR conditions
Wednesday through Thursday. Conditions lower to IFR/LIFR late
Thursday night over southern areas and all areas by Friday.
Conditions slowly improve to VFR later Friday night. Lingering
MVFR conditions expected in the mountains into Saturday.

&&

.MARINE...
Short Term...
Continuing gales for the outer waters today and all waters after
midnight.

Long Term...Strong Gale force winds continue late Wednesday
night but will begin to diminish from west to east by Thursday.
A SCA will be needed for the outer waters and perhaps Penobscot
Bay ending by the afternoon as winds finally drop below 25 kts.
The next coastal low is expected to track near Cape Cod on
Friday into Friday night with stronger winds possible ahead of
and behind this storm as the center tracks across the coastal
waters of the Gulf of Maine.

&&

.HYDROLOGY...
Rainfall amounts today are not expected to cause any river
flooding at this time. The closest point to flood will be North
Chichester on the Sun Cook River which is forecast to stay just
below flood stage. However, ponding of water on roads and other
low lying areas is expected.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 7 PM EST this evening for
     MEZ007>009.
     Winter Weather Advisory until 7 PM EST this evening for
     MEZ012>014.
NH...Winter Storm Warning until 7 PM EST this evening for NHZ001.
     Winter Weather Advisory until 7 PM EST this evening for
     NHZ002>004.
MARINE...Gale Warning from midnight tonight to midnight EST Wednesday
     night for ANZ151-153.
     Gale Warning until midnight EST Wednesday night for ANZ150-152-
     154.

&&

NEAR TERM...Marine
Hazardous weather outlook, Nov 13, 3:42 AM EST, 11 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
342 AM EST Tue Nov 13 2018

MEZ007>009-NHZ001-140845-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
342 AM EST Tue Nov 13 2018

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Strong northwest winds will develop behind the departing storm
tonight. A Wind Advisory might be needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong northwest winds will develop behind the departing storm
Wednesday. A Wind Advisory might be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ012>014-NHZ002>004-140845-
Southern Oxford-Southern Franklin-Southern Somerset-Southern Coos-
Northern Grafton-Northern Carroll-
342 AM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for south central Maine, western
Maine and northern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Strong northwest winds will develop tonight behind departing low
pressure. A Wind Advisory might be needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong northwest winds will develop Wednesday behind departing low
pressure. A Wind Advisory might be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ018>028-NHZ005>015-140845-
Interior York-Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Southern Grafton-Southern Carroll-Sullivan-
Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
342 AM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, New Hampshire, central New Hampshire, northern New
Hampshire and southern New Hampshire.

.DAY ONE...Today and Tonight.

Minor snowfall accumulations or 1-2 inches are possible through
this morning before precipitation changes to rain. Sleet may mix in
at times.

Strong northwest winds will develop tonight behind departing low
pressure. A Wind Advisory might be needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong northwest winds will develop Wednesday behind departing low
pressure. A Wind Advisory might be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150-152-154-140845-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
342 AM EST Tue Nov 13 2018

...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EST WEDNESDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ151-153-140845-
Penobscot Bay-Casco Bay-
342 AM EST Tue Nov 13 2018

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Nov 13, 11:23 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1123 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     SNOW             1 SE LANCASTER          44.47N  71.55W
11/13/2018  M7.5 INCH        COOS               NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1803757

DS
Local storm report, Nov 13, 11:24 AM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1124 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     SNOW             5 S HARMONY             44.90N  69.56W
11/13/2018  M5.0 INCH        SOMERSET           ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1803758

DS
Local storm report, Nov 13, 11:25 AM EST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1125 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     SNOW             BRYANT POND             44.38N  70.65W
11/13/2018  M6.0 INCH        OXFORD             ME   SOCIAL MEDIA

&&

EVENT NUMBER GYX1803759

DS
Local storm report, Nov 13, 11:52 AM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1152 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     SNOW             NEWRY                   44.49N  70.79W
11/13/2018  M7.0 INCH        OXFORD             ME   TRAINED SPOTTER

            CHANGED TO SLEET AND RAIN.

&&

EVENT NUMBER GYX1803760

TFH
Local storm report, Nov 13, 12:22 PM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1222 PM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     SNOW             3 ESE JEFFERSON         44.40N  71.43W
11/13/2018  M7.0 INCH        COOS               NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1803761

DS
Local storm report, Nov 13, 1:08 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
108 PM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     SNOW             1 NNW WHITEFIELD        44.39N  71.62W
11/13/2018  M7.5 INCH        COOS               NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1803762

DS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 5:31 PM ESTRiver Flood WarningGYXMerrimack36 hr

Nearby

Wind Advisories in Maine, 2018Wind Advisories in New Hampshire, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.